# SDR UALA2011082204456

- Difficulty date: August 21, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 49,505 hours, 13,929 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1706 S13-14r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EXTERIOR FUSELAGE SKIN AT BS 1706 BETWEEN S13-14R.  MAJOR REPAIR ACCOMPLISHED. EVALUATED DENT & FOUND OUT OF LIMITS OF SRM 53-60-01. ACCOMPLISHED NDT & TRIMMED OUT EDGES AND FASTENER HOLES. NO CRACKS FOUND.  FABRICATED & INSTALLED EXTERNAL FILLER, DOUBLER & TRIPLER REPAIR REF EA PD57-53-169 & EVA 81215.
